# SDR ASOA03124

- Difficulty date: March 23, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO ATL FROM SWF,WITH THE FLAPS SELECTED TO 8 DEGREES, THE CREW RECEIVED A FLAPS FAILED MESSAGE.  EMERGENCY EQUIPMENT WAS REQUESTED AND THE AIRCRAFT LANDED SAFELY IN ATL WITH THE FLAPS TO ZERO.  MAINTENANCE COMPLIED WITH AD 98-20-01 AND RESET THE FLAPS SYSTEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
